Search
Recalls

Recall Alert: Losartan potassium tablets recalled

SHARE THIS STORY

By: Natalie Dreier, Cox Media Group National Content Desk

Torrent Pharmaceuticals Limited has increased the company’s recent recall of Losartan potassium tablets USP from two lots to 10 lots.

The drugs have a trace amount of an unexpected impurity called N-nitrosodiethylamine (NDEA), the Food and Drug Administration announced this week.

NDEA occurs naturally, but is considered a probable human carcinogen according to the International Agency for Research on Cancer.

There have been no reports of illness related to the recall, according to the FDA.

Doctors prescribe Losartan to treat hypertension, hypertensive patients with left ventricular hypertrophy and nephropathy in Type 2 diabetic patients.

Patients are being advised to continue taking the medications and contact their doctor or pharmacist for an alternative treatment.

For a list of affected pills, click here.

If you have any medical questions, you’re being told to call Torrent Pharmaceuticals Limited at 1-800-912-9561 or email medinfo.torrent@apcerls.com.

Any general questions are being handled by Qualanex and they can be reached at 1-888-280-2040.

Share on Facebook
Share on Twitter
Share
Share